Jump to content
CrazyBoards.org

my pdoc is crazier than i am


Tenebrae

Recommended Posts

i am done with her. a freakin bitch. i suddenly realize i have 2 mos left on my cymbalta and 10 dsays on my depakote. i call to make an appointment when i start to run low on meds. i thought i had a refil on the depakote, but i don't. so i call to see if she can phone in and just call in the rx for the depakote for 2 mos and then we could meet in 2 mos to catch all up.

she leaves this snotty ass passive aggressive voice mail for me about how she doesn't listen to her voicemails over the weekend for fun, and how she never lets people go over 3 mos without seeing them, all the while acting like i am trying to take some goddamn advantage of her, and for christs sake, i just need some depakote, and she is holding it hostage, and like i could even get an appointment with her in the next 10 days and we have thanksgiving and she is just NUTS! some days she is nice as pie, and some days she is a bitch, and she can't remember where she put her own ass on all days. (much less what she said to me)

SO done with this bitch.

in donald trump's words "you're fired!"

only problem is now what the fuck do i do?

Link to comment
Share on other sites

if she has her moments, maybe call her back at a different time and explain that you are running out of depakote, and ask her to call in more. what does she think, that you're abusing depakote? i could see if it was a benzo, but dep? come on people!

yeah, i'd try at a different time. and get a new pdoc. you shouldn't have to fight for refills. or be hostage to her moods.

you could also explain the situation to your gp and ask him/her to give you some dep for the time being.

Link to comment
Share on other sites

Yes Babycakes IMHO All shrinks are more fucking nuts than their patients! Like a sheepskin makes 'em God!

I'd say shoot 'em all but there probably aren't enough bullets in this county any more... ;)

Ray

Link to comment
Share on other sites

  • 2 weeks later...

update: crazy woman actually called in an rx for me!!!

i called to try and make an appointment, but she is only in between 8:30am and 13:30 pm, two days a week, neither being saturday.

they're all like pissy with me that i actually have to be at work during these hours. so i HAVE to find a new pdoc. great. i hate this.

but here's the thing, and just another example of why she is a nut.

she called in an rx for depakote "ER" not the regular pink depakote i had been taking. she said in her message "I don't know why i've been giving you the regular depakote." meanwhile, we STARTED the depakote as a sleep aid for my insomnia!!!! that had been the whole point of it after the seroquel made be gain 10 pounds in one week, and the risperdal did nada.

so here i am with suck ass insurance, and depakote ER that i had to pay full price for, no pdoc, and a GP that only has M-F 9-5 office hours, and this ER is making me freaking tired all the time. plus i have a headache that won't quit. feliz navidad for me.

now. i don't always trust what she has to say, seeing as she says things like she never heard of anyone experiencing "brain fog" as a side affect of depakote. ;) ooooohhhhhkkkkaaaaayyyyy

so she says that one can take ER every OTHER day to spread out the dose. has anyone heard of this? this would actually put me where i wantyed to be all along (since march of this year) at 250 mg/day. and hopefully address the insomnia, the brain fog, and the mood instability all in one fell swoop.

thoughts? anyone? anyone? bueller?

Link to comment
Share on other sites

Hi T:

I dont have any advice on the depakote - sorry.

but arent a lot of americans working the 9-5 shift? I think its CRAZY for a pdoc office not to assume the same.

unfortunately doctors like those hours as well. I would definitely agree on finding a new pdoc. and would you be able to make up any lost time at work?? or would it go unpaid?? or at lunch??

above all - i do hope you get yourself a new pdoc...you certainly dont need a pissy one.

love,

december

Link to comment
Share on other sites

update: crazy woman actually called in an rx for me!!!

i called to try and make an appointment, but she is only in between 8:30am and 13:30 pm, two days a week, neither being saturday.

they're all like pissy with me that i actually have to be at work during these hours. so i HAVE to find a new pdoc. great. i hate this.

but here's the thing, and just another example of why she is a nut.

she called in an rx for depakote "ER" not the regular pink depakote i had been taking. she said in her message "I don't know why i've been giving you the regular depakote." meanwhile, we STARTED the depakote as a sleep aid for my insomnia!!!! that had been the whole point of it after the seroquel made be gain 10 pounds in one week, and the risperdal did nada.

so here i am with suck ass insurance, and depakote ER that i had to pay full price for, no pdoc, and a GP that only has M-F 9-5 office hours, and this ER is making me freaking tired all the time. plus i have a headache that won't quit. feliz navidad for me.

now. i don't always trust what she has to say, seeing as she says things like she never heard of anyone experiencing "brain fog" as a side affect of depakote. ;) ooooohhhhhkkkkaaaaayyyyy

so she says that one can take ER every OTHER day to spread out the dose. has anyone heard of this? this would actually put me where i wantyed to be all along (since march of this year) at 250 mg/day. and hopefully address the insomnia, the brain fog, and the mood instability all in one fell swoop.

thoughts? anyone? anyone? bueller?

well, you have a right not to take that depakote ER. i think any doctor prescribing depakote for insomnia is irresponsible, since there are serious side effects (and VelvetElvis is right) and there are drugs approved for insomnia. ambien, lunesta, sonata, ambien cr, rozerem, temazepam....

i think in the situation of a doctor irresponsibly prescribing drugs, you should stop seeing the pdoc and go back to your PCP (primary care physician) to evaluate whatever else you are on (cymbalta) and see if u can get a new pdoc.

thats just my opinion.

Link to comment
Share on other sites

zs, i go back to my GP in 2 weeks. the depakote was not "only" for insomnia, but the insomnia was an issue, and it was a kill two birds with one stone kind of rx. i had tried pretty much all the other things on your list to no avail. but it was the combinatiuon of irritable depression symptoms and the insomnia that had her try the depakote.

she's a nut, and i am going to find a new pdoc, but she is not completely incompetent. i just would like to have someone treating me who can remember what they are treating me for, for longer than 10 minutes.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...